# SDR HNAA2017030200070

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 56,443 hours, 64,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND MOST AFT FLOOR EMERGENCY LIGHT IS OUT, RIGHT SIDE.  REMOVED AND REPLACED THE BULB. OPS CHECKED GOOD.
